# SDR SWIA200718834

- Difficulty date: November 3, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N753SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10214
- Aircraft time: 6,980 hours, 4,505 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Smoke
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 6438 - RIGHT PACK AUTO FAILED WITH ASSOCIATED SMOKE IN THE CABIN.  REPLACED RIGHT ACM AS REQUIRED IAW CRJ 700 AMM 21-51-08.  ALL OPS CHECK GOOD, PN GG670-95009-1, SN/OFF 00990.
